Advances in Pure Mathematics

Volume 1, Issue 6 (November 2011)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.50  Citations  h5-index & Ranking

Existence and Nonexistence of Entire Positive Solutions for a Class of Singular p-Laplacian Elliptic System

HTML  Download Download as PDF (Size: 170KB)  PP. 351-358  
DOI: 10.4236/apm.2011.16063    4,415 Downloads   8,541 Views  

Affiliation(s)

.

ABSTRACT

In this paper, we show the existence and nonexistence of entire positive solutions for a class of singular elliptic system We have that entire large positive solutions fail to exist if f and g are sublinear and b and d have fast decay at infinity. However, if f and g satisfy some growth conditions at infinity, and b, d are of slow decay or fast decay at infinity, then the system has infinitely many entire solutions, which are large or bounded.

Share and Cite:

D. Lei and Z. Yang, "Existence and Nonexistence of Entire Positive Solutions for a Class of Singular p-Laplacian Elliptic System," Advances in Pure Mathematics, Vol. 1 No. 6, 2011, pp. 351-358. doi: 10.4236/apm.2011.16063.

Cited by

No relevant information.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.